# SDR 06FDEA04163

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 1030-1039 BETWEEN S26R-27R INSIDE AFT PIT FOUND NOT TO BE   INSTALLED USING FAA APPROVED DATA. REF SNRM # 00574 AND SRM 53-30-3 FIG 2 DOES NOT HAVE REQUIRED NUMBER OF FASTENERS. REMOVED REPAIR DOUBLER STA 1030-1039 BETWEEN STR 26R AND S27R. FABRICATED AND   INSTALLED INTERNAL DOUBLER REF EA 7-5330-106944, FIG 2 AND SRM 53-30-3 FIG 4.
